New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Period after 2 and a half years!
11 Replies
rosie - December 8

I have had a period after being without any for two and a half years. I have been taking HRT for 5 months. Should I visit the doctor? Any advice would be great. Thanks


melanie - December 9

i have experienced the same problem. my doctor says it's normal. so no worries! but if it is bothersome for you, you can always have it checked.


rosie - December 9

Thanks for that Melanie, thinking of going to for a check up anyway.


lizzie - December 11

hey, i had experienced the same. mine was a year and a half. my friend just told me her sister's started after a year too. so definitely normal!


maxie - December 11

my two last period were 12 about months, but they were all normal. i am so glad that i'm free for 4 years now... :)


ginger - December 11

the same kind of thing happened to me 2 years ago. i had a thorough check-up with my my gyne and she says that i don't have anything to worry about cause it's totally normal.


katie - December 11

agree with all of the above replies. but there's one thing that you need to worry--- getting pregnant!


geraldine - December 11

anything can happen around menopause but still normal. best thing to do is to "expect the unexpected".


izzy - December 11

someone told me to see a gynecologists if happened after 6 months. another one told me that if your period stops for a year and starts up again, you should consult a doctor. anyone knows if these things are true?


aiza - December 11

hmmmmm... i don't think so. majority say it's normal so i guess i have to stick with that. as long as it feels like a real period then there's no reason to worry


rosie - December 16

Thanks to everyone for their replies. I did visit my G.P. She said that post menopausal bleeding should not be ignored and said it needed checking. However she said that it was probably due to being on HRT, but if it happens again to go straight back when they would investigate further.


furryk - February 19

I suspect this is probably due to you starting the HRT and this is possibly an expected withdrawal bleed.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question